# SDR USAA030192

- Difficulty date: September 13, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED .5 INCH, AFT ENTRY DOOR LOWER HINGE CUTOUT AT STATION 947.5, S-14L.  DOUBLERS INSTALLED PER EA 76982 AND SRM 53-60-01, FIG 1, FIG 207.  (M)
